# SDR ASAA12511603

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 20,359 hours, 6,134 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL THE CONT CABIN ZONE TEMP LIGHT ILLUMINATES.  ACFT GROUNDED. NR 2 TEMP CONT LOGGED, CONT CABIN TRIM AIR FAULT LAST FLT.  PERFORMED FIM 21-62 TASK 842 & FAULT RESET BITE CHECK PASSED & GROUND FUNCTIONAL TEST PASSED IAW SAME.
